Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Densely defined selections of multivalued mappings


Authors: M. M. Čoban, P. S. Kenderov and J. P. Revalski
Journal: Trans. Amer. Math. Soc. 344 (1994), 533-552
MSC: Primary 54C65; Secondary 46G99, 47H04, 49J40, 54C60
MathSciNet review: 1154539
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Rather general suficient conditions are found for a given multivalued mapping $ F:X \to Y$ to possess an upper semicontinuous and compact-valued selection G which is defined on a dense $ {G_\delta }$-subset of the domain of F. The case when the selection G is single-valued (and continuous) is also investigated. The results are applied to prove some known as well as new results concerning generic differentiability of convex functions, Lavrentieff type theorem, generic well-posedness of optimization problems and generic non-multivaluedness of metric projections and antiprojections.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54C65, 46G99, 47H04, 49J40, 54C60

Retrieve articles in all journals with MSC: 54C65, 46G99, 47H04, 49J40, 54C60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1154539-6
PII: S 0002-9947(1994)1154539-6
Keywords: Multivalued mappings, selections, semicontinuity, generic continuity, Baire category
Article copyright: © Copyright 1994 American Mathematical Society